# SDR AALA20151203004

- Difficulty date: November 21, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 88,655 hours, 40,572 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Sump
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL, ACFT NOT OVERWEIGHT, ACFT WAS GNDED.  DURING APPROACH THE RUDDER TRAVEL UNRESTRICTED LIGHT DID NOT ILLUMINATE & RUDDER FELT STIFF.  APPROACH ABORTED.  DURING SECOND APPROACH THE LIGHT ILLUMINATED.  THAWED ACFT IN HANGAR & DRAINED MOISTURE FROM RUDDER PITOT TUBE SUMP DRAIN IAW AMM 27-20-00.  RUDDER SYS OPERATES FREELY WITH NO FURTHER DEFECTS NOTED AT THIS TIME.
